How To Treat Jaundice?
Hello, my name is Ananta ,, 2 weeks ago I checked my blood, indeed I experienced yellow eyes, urine color tea, pale stools and cold sweat. After being checked, SGOT and SGPT were normal, Bilirubin Direk 0.9Bilirubin imdirek 0.2Doctor said that I was exposed to jaundice, prescription from the doctor that is HP Pro, and drinking temulawak. Over a week I drank, I felt healed, I stopped. But after 2 more days, I was sweating again, and urinating yellowing, What is the advice?
Hello Ananta, Thank you for the question.
Do you know the cause of this jaundice? Does the doctor conduct further blood tests?
Jaundice is a disease caused by the accumulation of bilirubin in the blood due to the disruption of the formation and disposal of bilirubin. Bilirubin is a yellow substance formed by the process of destruction of red blood cells. Bilirubin will be processed in the liver and then excreted along with urine and feces. Jaundice can be caused by a disorder before the liver, a disruption in the liver, or interference after passing through the liver. The following are some of the causes:
sickle cell anemia
hepatitis A, B, C, D, E
Usually in addition to conducting a blood test that you have submitted, the doctor will conduct further blood tests or other tests such as ultrasound, CT scan, or liver biopsy to determine the exact cause of the jaundice that you are experiencing. Knowing the medical conditions that cause jaundice is an important step that must be taken to determine the appropriate treatment.
HP Pro is a supplement that contains siccum extract which functions to maintain liver function. These supplements do not address the cause of the jaundice that you experience.
The best step you can take is to consult with a specialist in further internal disease by bringing all the results of the blood test that you mentioned. The doctor will again ask about your complaint, examine you, and determine further additional examinations. After ascertaining the cause, the doctor will determine the treatment that suits your condition.
In the meantime, please rest sufficiently, avoiding excessive physical activity. You are also not advised to take any medicine without doctor's advice.
Hopefully this information is useful.